Posted by: ?? | 2009-03-11

hi cs

hi verloofde is op antideprosante kan nie nou die goed se naam onthou nie....nou die ding is sy bly naar en dronk??die pil was 300g en toe verminder die dr dit na die helfte....maar dit lyk nie of dit help nie....ek dink die pille maak haar net sieker!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Some antidepressants, ( ADs ) do, especially in the firs couple of weeks before their benefits may be obvious, potentially cause some nausea / naarheid ; some, though less so, may make one feel mildly sedated or unsteady in the same period of adjustment. Not knowing what the pill is, I don't know the significance o the dosage, but i's not unusual, if someone feels troubled by side-effects in the first week or 2, to lower the dose and let them adjust to it, before raising i to a normal dose after a week or so. ADs take around 2 weeks to dhow their likely full benefits, so before then, it's hard to judge whether they are working or not.
And though a placebo, a sugar pill does actually help a surprisingly large number of genuinely depressed people, and they can even cause side-effects if one is expecting these, I doubt that your friend is receiving sugar pills. That is, if in your question you meant suiker and not sieker !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.